MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) ULTRATOME¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) ULTRATOME¿; SNARE, FLEXIBLE
Model Number M00530800
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultratome¿ was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noticed that the cut wire was oriented in the wrong direction.The procedure was completed with a second ultratome¿.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Visual examination of the returned device was performed and no visual defects were noted.The returned device looks under good condition without evidence of damages or anomalies.The device was introduced inside the duodenoscope and the initial tip orientation was found within specifications.The condition of the returned incident device showed no evidence of the alleged issue or any defect which could have contributed to the event.Therefore the most probable cause is not confirmed returned.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultratome was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, it was noticed that the cut wire was oriented in the wrong direction.The procedure was completed with a second ultratome.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
ULTRATOME¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7692854
Report Number3005099803-2018-02353
Device Sequence Number11042873
Product Code FDI
UDI-Device Identifier08714729163664
UDI-Public08714729163664
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2019
Device Model NumberM00530800
Device Catalogue Number3080
Device Lot Number21337737
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1